# SDR HALA2019091200379

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 38,921 hours, 6,142 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 38,921 hours, 6,142 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #1 THRUST REVERSER FAULT ECAM ON LANDING. #1 REV DID NOT DEPLOY.  RAN SYS TEST AND GRND SCANNING PER TSM 78-31, TEST OK. NO FAULTS FOUND, TEST OK - NO FAULTS FOUND.
